Optical Soliton Perturbation with Improved Nonlinear Schrodinger's Equation in Nano Fibers

Articles > Article ยท 2013

Authors: Michelle SAVESCU, Kaisar R. KHAN, Russell W. KOHL, Luminita MORARU, Ahmet YILDIRIM, Anjan BISWAS

JOURNAL OF NANOELECTRONICS AND OPTOELECTRONICS, Journal Indexed in SCI Expanded, International, 2013, vol 8, pp 208-220

DOI: 10.1166/jno.2013.1459

Summary

This paper shines light on the dynamics of solitons in nano optical fibers that is governed by the improved version of the nonlinear Schrodinger's equation, in presence of Hamiltonian perturbation terms that are considered with full nonlinearity. The traveling wave hypothesis is applied to extract the exact 1-soliton solution to the model. Subsequently, the ansatz method is applied to obtain the bright and dark solitons as well as the singular solitons to the model. There are several constraint conditions that fall out during the course of derivation of the soliton solutions. The types of nonlinearity that are studied here are the Kerr law, power law, parabolic law, dual-power law and finally the log-law nonlinearity.

View details